MathSciNet Relay Station
MathSciNet bibliographic data
MR2773183 34B20 (34L40 47E05)
Kostenko, Aleksey; Teschl, Gerald On the singular Weyl-Titchmarsh function of perturbed spherical Schrödinger operators. J. Differential Equations 250 (2011), no. 9, 3701–3739.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement